# SDR HALA0700100

- Difficulty date: March 12, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Aircraft time: 8,603 hours, 21,240 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Thermocouple
- Part number: 902515
- Part serial: 701
- Condition: Malfunctioned
- Location: Turbine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

BTB - ENG R SYS FAULT AFTER STARTING R ENG TURBINE BEARING O/H CHANNEL AND B FAULT.  CURRENT FAULT "TURBINE BEARING OVERHEAT SENSOR A/B CHANNEL DISAGREE" 772204.  REMOVE AND REPLACE TURBINE OVERHEAT DETECTION THERMOCOUPLE PER AMM77-23-01, OPS CK OK.
